본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

A GENERALIZATION OF A RESULT OF CHOA ON ANALYTIC FUNCTIONS WITH HADAMARD GAPS

Stevic Stevo    (Mathematical Institute of Serbian Academy of Science  );
  • 초록

    In this paper we obtain a sufficient and necessary condition for an analytic function f on the unit ball B with Hadamard gaps, that is, for $f(z)\;=\;{\sum}^{\infty}_{k=1}\;P_{nk}(z)$ (the homogeneous polynomial expansion of f) satisfying $n_{k+1}/n_{k}{\ge}{\lambda}>1$ for all $k\;{\in}\;N$ , to belong to the weighted Bergman space $$A^p_{\alpha}(B)\;=\;\{f{\mid}{\int}_{B}{\mid}f(z){\mid}^{p}(1-{\mid}z{\mid}^2)^{\alpha}dV(z) . We find a growth estimate for the integral mean $$\({\int}_{{\partial}B}{\mid}f(r{\zeta}){\mid}^pd{\sigma}({\zeta})\)^{1/p}$$ , and an estimate for the point evaluations in this class of functions. Similar results on the mixed norm space $H_{p,q,{\alpha}$ (B) and weighted Bergman space on polydisc $A^p_{^{\to}_{\alpha}}(U^n)$ are also given.


  • 주제어

    analytic functions .   Hadamard gap .   Bergaman space .   unit ball.  

  • 참고문헌 (14)

    1. F. Beatrous and J. Burbea, Holomorphic Sobolev spaces on the ball, Dissertationes Math. 276 (1989), 1-57 
    2. J. S. Choa, Some properties of analytic functions on the unit ball with Hadamard gaps, Complex Variables Theory Appl. 29 (1996), no. 3, 277-285 
    3. P. Duren, Theory of $H^p$ spaces, Pure and Applied Mathematics Vol. 38, Academic Press, New York, 1970 
    4. J. H. Mathews, Coefficients of uniformly normal-Bloch functions, Yokohama Math. J. 21 (1973), 29-31 
    5. J. Miao, A property of analytic functions with Hadamard gaps, Bull. Austral. Math. Soc. 45 (1992), no. 1, 105-112 
    6. W. Rudin, Function theory in the unit ball of $C^n$, Grundlehren der Mathematis- chen Wissenschaften, 241, Springer-Verlag, New York-Berlin, 1980 
    7. S. Stevic, On an area inequality and weighted integrals of analytic functions, Result Math. 41 (2002), no. 3-4, 386-393 
    8. S. Stevic, Weighted integrals and conjugate functions in the unit disk, Acta Sci. Math. 69 (2003), no. 1-2, 109-119 
    9. S. Stevic, Weighted integrals of holomorphic functions on the polydisc, Z. Anal. Anwendungen 23 (2004), no. 3, 577-587 
    10. A. Zygmund, Trigonometric series, Cambridge University Press, London, 1959 
    11. A. Siskakis, Weighted integrals of analytic functions, Acta Sci. Math. 66 (2000), 651-664 
    12. J. -H. Shi, Inequalities for the integral means of holomorphic functions and their derivatives in the unit ball of $C^n$, Trans. Amer. Math. Soc. 328 (1991), no. 2, 619-637 
    13. S. Yamashita, Gap series and $\alpha$-Bloch functions, Yokohama Math. J. 28 (1980), no. 1-2, 31{36 
    14. G. Benke and D. C. Chang, A note on weighted Bergman spaces and the Cesaro operator, Nagoya Math. J. 159 (2000), 25-43 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기